# SDR IPXA2017091521752

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,958 hours, 15,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: ABA7992501
- Condition: Scored
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD DRIVE TORQUE TUBE FOUND SCORED,  CIRCUMFRENTIALLY NEAR SPLINED END.  REMOVED AND REPLACED THE TORQUE TUBE.
